Commentarii Mathematici Helvetici


Full-Text PDF (284 KB) | Metadata | Table of Contents | CMH summary
Volume 78, Issue 1, 2003, pp. 1–17
DOI: 10.1007/s000140300000

Published online: 2003-03-31

The Yang-Mills measure in the Kauffman bracket skein module

D. Bullock[1], Joanna Kania-Bartoszynska[2] and Charles D. Frohman[3]

(1) Boise State University, USA
(2) National Science Foundation, Arlington, USA
(3) University of Iowa, Iowa City, USA

No abstract available for this article.

No keywords available for this article.

Bullock D., Kania-Bartoszynska Joanna, Frohman Charles: The Yang-Mills measure in the Kauffman bracket skein module. Comment. Math. Helv. 78 (2003), 1-17. doi: 10.1007/s000140300000